| Catalog Number |
040000 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/07/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that when the user opened the package, it was noted that the tip of ureteral brush was bent.It was further noted that the coil had been unwoven and was in a damaged state.Another device was used instead, and the procedure was completed.